# SDR UF6A990758

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 459SS3075
- Condition: Corroded
- Location: Bs 271-343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CENTER FLOOR SUPPORT IN AFT BAGGAGE AREA IS HEAVILY CORRODED.  MAINTENANCE FABRICATED NEW ANGLE AS PER SAMPLE AND INSTALLED.  ALL WORK WAS DONE IAW DER REPORT NR 99-131.  (M)
